Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6510
Title: A remark on surjectivity of quasibounded P-compact maps
Authors: Conti, G.
De Pascale, E.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: G. Conti, E. de Pascale, "A remark on surjectivity of quasibounded P-compact maps", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 167-171.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: Usando la teoria spettrale per operatori non lineari, recentemente introdotta da M. Furi ed A. Vignoli, si dà un teorema di suriettività per operatori P-compatti e quasi limitati. Come corollario si ottiene un teorema dovuto a W. V. Petryshyn.
In the framework of a spectral theory for nonlinear maps, recently introduced by M. Furi and A. Vignoli. we give a surjectivity theorem for quasibounded P-compact operators. As a consequence we obtain a result due to W. V. Petryshyn.
URI: http://hdl.handle.net/10077/6510
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat 
ContiDePascaleRendMat08.pdf312.54 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

306
Last Week
0
Last month
0
checked on Oct 16, 2018

Download(s)

181
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.